# SDR AALA202201131091

- Difficulty date: January 10, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737*
- Aircraft serial: 31169
- Aircraft time: 26,246 hours, 10,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LENSES SEAT MOUNT LIGHT AT 15C DAMAGE. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
